# SDR ASAA2017012019543

- Difficulty date: January 20, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FLOORBEAM SPLICE AT BS 727I+4 IS CORRODED.  ACFT GROUNDED.   CORROSION REMOVED IAW  IAW DRAWING 146A9401, REV C.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED THE SPLICE.
